Home           Contact us           FAQs           
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
2013 (Vol. 5, Issue: 20)
Article Information:

On the Nearest Weighted Point Theorem for Ranking Fuzzy Numbers

R. Saneifard, H. Fooladi and G. Pakgalb
Corresponding Author:  R. Saneifard 

Key words:  Defuzzification, fuzzy number, ranking, weighted distance, weighted point, ,
Vol. 5 , (20): 4835-4839
Submitted Accepted Published
September 10, 2012 October 19, 2012 May 15, 2013

In this study the author discusses the problem of defuzzification by minimizing the weighted distance between two fuzzy quantities. Also, this study obtains the nearest point with respect to a fuzzy number and shows that this point is unique relative to the weighted distance. By utilizing this point, a method is presented for effectively ranking fuzzy numbers and their images to overcome the deficiencies of the previous techniques. Finally, several numerical examples following the procedure indicate the ranking results to be valid.
Abstract PDF HTML
  Cite this Reference:
R. Saneifard, H. Fooladi and G. Pakgalb, 2013. On the Nearest Weighted Point Theorem for Ranking Fuzzy Numbers.  Research Journal of Applied Sciences, Engineering and Technology, 5(20): 4835-4839.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved